# SDR YENA2020091400459

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 38,023 hours, 24,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, TWO CRACKS FOUND ON THE WING TO FUSELAGE FAIRING AT FR 45 LEVEL LT RIB AT CENTER FUSELAGE II.  SEE REF 1 EA FOR DETAILS.  THE CRACKS WERE EVALUATED AGAINST SRM AND NO REPAIRS WERE FOUND APPLICABLE.  EMBRAER WAS CONTACTED AND PROVIDED REPAIR INSTRUCTIONS VIA REF 2, ETD CONSISTS OF TRIMMING THE AREA OF DAMAGE.  PERFORM DVI & HFEC INSPECTION.  FABRICATE & INSTALL REPAIR DOUBLERS AND RESTORE SURFACE PROTECTION PER SRM.  THIS EC E20-594-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF 1 EA AND COMPLIES WITH REF 2 ETD WITHOUT DEVIATION.  THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF 2 ETD AND IS CLASSIFIED AS MAJOR.
